Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:1 (2009) 1-13

Existence and Uniqueness of Periodic Solutions for a Class of Nonlinear n-th Order Differential Equations with Delays

Changhong Zhao and Bingwen Liu

Abstract.  In this paper, we use the coincidence degree theory to establish new results on the existence of T-periodic solutions for a class of nonlinear n-th order differential equations with delays of the form

x(n)(t)+f(x(n-1)(t))+g(t,x(t-τ(t)))=p(t).

2000 Mathematics Subject Classification: 34C25, 34D40

Keywords: n-th order differential equations, delays, periodic solution, coincidence degree.

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013